| Catalog Number |
02.18.005RM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inflammation (1932)
| Date of Event |
11/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2023 lot 2105461: (b)(4) items manufactured and released on 28-may-2021.Expiration date: 2026-05-05.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Additional involved implants.Batch review performed on 13 december 2023 on moto partial knee 02.18.If6.08.Rm tibial insert fix s6 rm - 8mm (k162084) lot.2005390 lot 2005390: (b)(4) items manufactured and released on 29-july-2020.Expiration date: 2025-07-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 13 december 2023 on moto partial knee 02.18.Tf6.Rm tibial tray fix cemented s6 rm (k162084) lot.2009944 lot 2009944: (b)(4) items manufactured and released on 23-dec-2020.Expiration date: 2025-12-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At 1 year 7 months after the primary, the patient came in reporting pain due to inflammation.The surgeon revised the moto partial knee to a total knee and the surgery was completed successfully.